Title: On cyclic codes over ℤ4 + uℤ4 and their ℤ4-images

Authors: Bahattin Yildiz; Nuh Aydin

Addresses: Department of Mathematics, Fatih University, 34500 Istanbul, Turkey ' Department of Mathematics and Statistics, Kenyon College, Gambier, OH 43022, USA

Abstract: Linear codes over the ring ℤ4 + uℤ4 have been introduced recently. In this paper, we study cyclic codes over this ring. We determine algebraic structures of cyclic codes over ℤ4 + uℤ4 and obtain basic facts about their generators. Making use of their algebraic structure, we conducted a computer search for cyclic codes over ℤ4 + uℤ4 and obtained many new linear codes over ℤ4. These codes have been added to the database of ℤ4 codes.

Keywords: cyclic codes; codes over rings; linear codes.

DOI: 10.1504/IJICOT.2014.066107

International Journal of Information and Coding Theory, 2014 Vol.2 No.4, pp.226 - 237

Received: 11 Aug 2014
Accepted: 21 Aug 2014

Published online: 24 Nov 2014 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article